# SDR DL76S030685

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 49,405 hours, 23,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AND GOUGE FOUND AT STATION 1370 AND STR 29R.   REPAIR PER ER/A 385435-14
